For effective relief of colds and flu symptoms use our Lemsip cold and flu Blackcurrant flavour sachets. Contains paracetamol. Not suitable for those under the age of 16. Comes in a pack of 10 sachets to be mixed with hot water. Do not store above 25 degree Celsius. Store in the original package. Always read the label. The full Lemsip cold and flu range, for cold and flu relief. Lemsip cold and flu Lemon. Lemsip cold and flu Blackcurrant. Contains paracetamol, always read the label. IngredientsActive Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame and Sucrose, Total contents of Sachet 5.2gDirectionsHow to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.How much to take: Adults and children 16 years and over: 1 sachet every 4 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 16 years of age.Safety WarningDo not exceed the stated dose. Warnings Contains Paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of the reach and sight of children. If symptoms persist consult your doctor Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days. Consult your pharmacist or doctor before taking if: You are pregnant or breastfeeding.Box Contains10 sachets - lemsip cold and flu blackcurrant flavour